# SDR FDEA201404260858

- Difficulty date: April 26, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 70,942 hours, 13,112 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512501
- Part serial: 48503
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF FPI INSPECTION, RT INBD FLAP SIDE HINGE PIVOT  FOUND CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-03   REVISION 78.  REPAIRED IAW CMM 57-52-03 REVISION 78 AND EA 1-5750-T0307723 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 121.
